# SDR SWIA201231311

- Difficulty date: July 21, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 25,575 hours, 21,693 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

SMOKE AND FLAMES WERE SEEN COMING FROM THE EXHAUST DUCT OF THE APU.  (SERVICE)  REPLACED THE APU.  P/N ON 3800488-3,  S/N OFF P-609
